Hi there, im a 20 y/o female and just found out i have Lupus. At the end of Jan. i got started on 50mg of Prednisone (as well as 600mg of plaquenil which has now been reduced to 400mg) I have tapered down to 2.5mg of prednisone last week but got really bad symptoms of TMJ, joint paint, fever (39.6), night sweats, etc. The doctor told me to go back to 5mg and gave me a Cortisone shot (40mg of depo..cant read his writing) I felt so good from the shot I forgot to take my prednisone the past few days. Iam on day 4 going on 5 of being 100% off the prednisone. Is this okay for my body since i was down to such a low dose?? (On my taper schedule i would of done 5 more days at 2.5 then off completely) I feel totally fine.. no pain, headache, etc. but am worried im hurting myself by now not being on itView Thread
WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home, at work, or with family and friends.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.